MathSciNet Relay Station
MathSciNet bibliographic data
MR771893 60B10 (60F17 60G44)
Métivier, Michel Convergence faible et principe d'invariance pour des martingales à valeurs dans des espaces de Sobolev. (French) [Weak convergence and the principle of invariance for martingales with values in Sobolev spaces] Ann. Inst. H. Poincaré Probab. Statist. 20 (1984), no. 4, 329–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement